# SDR 01FDEA01068

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 34,301 hours, 15,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Defective
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DID NOT RECEIVE GREEN LANDING GEAR LIGHT WHEN LANDING GEAR SELECTED DOWN.  ADJUSTED ROLLER PER MM 32-34-03-2.  REMOVED AND REPLACED TARGET.
